On Zero Sets and Embeddings of some New Analytic Function Spaces in the Unit Disk
Kragujevac Journal of Mathematics, Tome 38 (2014) no. 2, p. 229
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We introduce and study certain new scales of analytic functions of area Nevanlinna type in the unit disk and solve various problems connected with zero sets and embeddings in these scales of spaces.
Classification :
32A10 32A37
Keywords: Weierstrass - type products, Area Nevanlinna - type spaces, Nevanlinna characteristic, Embeddings, zero sets
Keywords: Weierstrass - type products, Area Nevanlinna - type spaces, Nevanlinna characteristic, Embeddings, zero sets
@article{KJM_2014_38_2_a0,
author = {Romi F. Shamoyan and Olivera R. Mihi\'c},
title = {On {Zero} {Sets} and {Embeddings} of some {New} {Analytic} {Function} {Spaces} in the {Unit} {Disk}},
journal = {Kragujevac Journal of Mathematics},
pages = {229 },
year = {2014},
volume = {38},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2014_38_2_a0/}
}
TY - JOUR AU - Romi F. Shamoyan AU - Olivera R. Mihić TI - On Zero Sets and Embeddings of some New Analytic Function Spaces in the Unit Disk JO - Kragujevac Journal of Mathematics PY - 2014 SP - 229 VL - 38 IS - 2 UR - http://geodesic.mathdoc.fr/item/KJM_2014_38_2_a0/ LA - en ID - KJM_2014_38_2_a0 ER -
Romi F. Shamoyan; Olivera R. Mihić. On Zero Sets and Embeddings of some New Analytic Function Spaces in the Unit Disk. Kragujevac Journal of Mathematics, Tome 38 (2014) no. 2, p. 229 . http://geodesic.mathdoc.fr/item/KJM_2014_38_2_a0/